Depth of modular invariant rings

Campbell, H.E.A. and Hughes, I.P. and Kemper, G. and Shank, R.J. and Wehlau, D.L. (2000) Depth of modular invariant rings. Transformation Groups, 5 (1). pp. 21-34. ISSN 1083-4362. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/BF01237176

Abstract

It is well-known that the ring of invariants associated to a nea-modular representation of a finite group is Cohen-Macaulay and hence has depth equal to the dimension of the representation. For modular representations the ring of invariants usually fails to be Cohen-Macaulay and computing the depth is often very difficult. In this paper(1) we obtain a simple formula for the depth of the ring of invariants for a family of modular representations. This family includes all modular representations of cyclic groups. Tn particular, we obtain an elementary proof of the celebrated theorem of Ellingsrud and Skjelbred [6].

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: P. Ogbuji
Date Deposited: 24 Jun 2009 10:51
Last Modified: 24 Jun 2009 10:51
Resource URI: http://kar.kent.ac.uk/id/eprint/16209 (The current URI for this page, for reference purposes)
  • Depositors only (login required):